Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Anyone having eye pain or brusing from Effexor? gaia

Posted by Slinky on May 12, 2004, at 3:44:25

In reply to Anyone having eye pain or brusing from Effexor?, posted by gaia on May 11, 2004, at 23:07:12

Hi

The eye pain was one of the reasons I stopped effexor..I coped with it for 4 years!

I am now off effexor and have no more eye pain.

The bruising is a side effect...but for me it wasn't as bad as other antidepresants
I've read somewhere taking potassium ( it's in bananas ) helps with the bruising.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Slinky thread:345993
URL: http://www.dr-bob.org/babble/20040510/msgs/346043.html